ACC Acute 600mg 10 Sachets

ACC Acute 600mg 10 Sachets

ACC Acute 600mg x 10 sachets,Viral bronchitis treatment

Viral bronchitis treatment. The drug ACC Acute 600mg contains acetylcysteine, a substance which reduces the viscous secretion, which is found in the airways. The product is a powder with a pleasant lemon flavor.

Composition:

The active ingredient of the drug: acetylcysteine. One sachet contains: 600mg of acetylcysteine ​​and the other ingredients: glycerol tripalmitate, polysorbate 65, sorbitol (E 420), xylitol (E 967), citric acid anhydrous, sodium dihydroxysuccinate, magnesium citrate, carmellose sodium, aspartame (E 951), talc, aroma lemon(contains vanillin, maltodextrin, gluconolactone, sorbitol, colloidal anhydrous silica, mannitol (E421), magnesium carbonate), magnesium stearate.

Effects:

In the course of some diseases of the airways, a thick discharge is formed which impairs breathing. The active ingredient - acetylcysteine ​​contained in the ACC Acute 600mg liquefies this sticky mucus and promotes its expectoration. The drug is conveniently in the form of powder for direct consumption.

Application:

ACC Acute 600mg is meant for use by adults in the treatment of diseases of the airways, during which a dense difficult to expectorate liquid is formed.

Additional information:

Keep the product out of reach of children at room temperature. Caution should be exercised when allergic to histamine. The product contains a source of phenylalanine, i.e. aspartame (important for people suffering from phenylketonuria) and sorbitol (important for people who can not tolerate fructose).

Warnings:

Do not use in the case of hypersensitivity to any component of the product. Do not use in children under the age of 2 years old. It is not recommended for women who are pregnant or breastfeeding mothers. Do not take this medicine if you have kidney or liver problems.

Side effects:

Some people may experience side effects while taking the medicine. In the event of symptoms of an allergic reaction or severe skin reaction, the product should stop being used and a doctor should be contacted.

Uncommon side effects: allergic reactions (urticaria, pruritus, angioneurotic edema, skin rash); accelerated heartbeat; reduced blood pressure; Headache; Tinnitus; fever; inflammation of the mouth, abdominal pain, nausea, vomiting, diarrhea.

Rare side effects: dyspnea, bronchospasm; digestive disorders.

Very rare side effects: severe allergic reactions; severe skin reactions (Lyell's syndrome, Stevens-Johnson syndrome); bleeding.

Side effects with an unknown frequency of occurrence: swelling of the face.

Dosage:

Use as directed by your doctor or as stated on the leaflet. It is recommended to use one sachet per day. The contents of the sachet have to be dissolved in hot water. For elderly and weaker patients, it is recommended to administer the medicine in the morning. Do not use it for more than 14 days without medical consultation. If after 4-5 days of use there is no significant improvement or if you are noticing a worsening of the symptoms, you should consult a doctor.


Write a review

Note: HTML is not translated!
    Bad           Good

Captcha
  • Brand: SANDOZ OTC
  • Product Code: ACC-Acute-600mg-10-Sachets
  • Availability: In Stock
  • £14.59
  • Ex Tax: £14.59

Express delivery?

1-2 business days for all of the European Union for 15,99 £. For the rest of the world contact us.

Tags: cold, flu, expectoration, viscous, mucus, respiratory, system, ACC, Acute